Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What causes persistent head and face sweating?

User rating for this question
Very Good
Answered by
Practicing since : 2003
Answered : 1326 Questions
Hi. I am 63 yr old woman. About 15 yrs ago I started getting head and face sweats, particularly, at that time, during activity. If dancing I looked like i had my head in a bucket of water, dripping hair etc. I sought medical help 2 yrs ago whe. Social occasions and mild anxiety seemed to affect me as well. I was diagnosed as being diabetic type 2 and take 3 x 500mg MetforminR at night. No improvement in sweats. Have been to a GP specialising in naturopathy taking multiples of vitamins with no improvement at all. I feel embarrassed and socially debilitated and at the end of my tether. I do not sweat at night. Thanks for any assistance or advice. XXXXXXX
Posted Sun, 23 Mar 2014 in Thyroid Problem and Hormonal Problems
Answered by Dr. Binu Parameswaran Pillai 38 minutes later
Brief Answer: hormonal imbalance probable Detailed Answer: Hi XXXXXXX Good day and thank you for visiting Health care magic. I noted that your symptoms started 15 years ago which means you were 48 years at that time. I suspect that hormonal imbalance which happen at the time of menopause could be causing this. For majority of people it lasts only for few years but for some, it might last several more years. You must also check your thyroid status. Postmenopausal hot flushes respond to hormone pills but at this age they may be unsafe. There are several other things like evening prim XXXXXXX oil and flax seeds etc which contain natural estrogen. That may be of use. However to pinpoint your issues, please meet an endocrinologist who can advice you further. Hope this helps. Please don't hesitate to ask if you need further advice kind regards Binu
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor